# SDR IPXA2023050293090

- Difficulty date: April 7, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74691
- Condition: Cracked
- Location: Ctr Upper Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* UPPER CENTER AUXILIARY TANK HAS A CRACK LOCATED BETWEEN STA XCW=1 TO XCW =29.5 ON STRINGER 40.REPAIRED CRACKED STRINGER 40 AT THE UPPER CENTER AUXILIARY TANK BETWEEN STA XCW=1 TO XCW =29.5 IAW VTSAA EA 011-5710-01-A9916 I/R AND UPS EO MD11-5710-86657-A DATED 04/28/2023 AND FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 04/27/2023 (MAJOR)
